# SDR SWAA2025012874690

- Difficulty date: December 7, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKET SERVICE DOOR AT FWD GALLEY AREA 2024-758410<[01] REPLACED HARDWARE GIRT BAR FLOOR BRACKET SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TTG8Q0028B17 STEP 2.A.(12);[02] REPLACED HARDWARE GIRT BAR FLOOR BRACKET SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TTG8Q0028B17 STEP 2.A.(12)
